# SDR SWIA201436701

- Difficulty date: March 7, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK ACCESS HOLE 640BB HAS CORROSION AROUND LOWER ACCESS AREA.  BLENDED CORRODED AREA IAW REO.
